# SDR CA080828006

- Difficulty date: August 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,540 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire
- Condition: Out Of Position
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) WHEN DESCENDING THROUGH FL 180, CREW NOTICED RT ENG WOULD NOT GO BELOW 1600 FT/LBS TORQUE WITH PWR LEVER AT FLIGHT IDLE. CREW CHECKED REMAINING RT INSTRUMENTS AND CONFIRMED IT WAS NOT AN INDICATION ISSUE.  RT PROP LEVER WAS OPERATED WITH TORQUE INCREASE ON FWD MOVEMENT, NORMAL OPERATION. PWR LEVER WAS MOVED FWD TO HIGHER POWER SETTING AND  ENG RESPONDED. STILL, WHEN RETARDING PWR LEVER TO FLIGHT IDLE, TORQUE REMAINED AT 1600 FT/LBS. CREW THEN DETERMINED THAT IT WAS CONSIDERED A RUNAWAY TORQUE SITUATION, DECLARED AN EMERGENCY, THEN SHUTDOWN AND SECURED THE RT ENG. A SAFE LANDING WAS CARRIED OUT AT THE DESTINATION AIRPORT STOPPING 3/4 DOWN THE RUNWAY. EMERGENCY CREWS MET THE ACFT AND ALL PASSENGERS AND CREW EXITED SAFELY. NOTE: THE LT OTBD TIRE DEFLATED AFTER LANDING FROM A SKID. INVESTIGATION BY MAINT OF RT ENG COMPARTMENT FOUND CLAMP ATTACHED TO THE RT OTBD UPPER STRUT WAS LOOSE AND SLID FWD. ATTACHED TO THIS CLAMP WAS SENSE WIRING COMING OFF OF THE STARTER GEN, AND THE WIRING SLID FWD WITH THE CLAMP INTO THE TRAVEL OF THE FCU INPUT CRANK, CAUSING THE FCU INPUT CRANK LEVER TO HANG UP ON THE WIRE BUNDLE AND NOT ABLE TO GO INTO THE FLIGHT IDLE POSITION ON THE FCU. CLAMP AND WIRING WAS REPOSITIONED AND SECURED AWAY FROM THE TRAVEL BAND OF THE FCU INPUT LEVER. WIRING INSPECTED FOR DAMAGE WITH NO ABNORMALITIES FOUND. SUBSEQUENT GROUND RUNS COMPLETED WITH NO FURTHER FAULTS NOTED, AND ENG OPERATION NORMAL. BOTH LT MAIN WHEEL ASSEMBLIES WERE REPLACED AND ACFT RETURNED TO SERVICE.
